# SDR DXTA2022061964230

- Difficulty date: June 19, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0242
- Aircraft time: 2,376 hours, 1,546 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Handle
- Part number: 99127502
- Part serial: 661
- Condition: Defective
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE L AMBER CAS: LEFT, RIGHT, AND NOSE DISAGREE MESSAGE CAME ON AFTER TAKEOFF DURING GEAR RETRACTION. LANDING GEAR INDICATIONS ON EICAS WERE ALL AMBER AND BOXED. QRH PROCEDURES WERE ACCOMPLISHED. LANDING GEAR EXTENDED NORMALLY AND AN UNEVENTFUL LANDING WAS ACCOMPLISHED.//CORRECTIVE ACTION// T/S SYSTEM TO FAULTY LANDING GEAR HANDLE. R/R GEAR HANDLE AND PERFORMED GEAR SWINGS. NO DEFECTS NOTED. 

PN OFF 9912750-2 SN OFF 661
PN ON 9912750-2 SN ON 291
